Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from vertigo. Diagnosed premature menopause, vitamin D3 deficiency. Feeling suffocated. Medication for immediate relief?

I am 41 years old. I have been suffering from vertigo for past 1 1/2 years. I have recently been diagnosed of premature menopause and vitamin d 3 insufficiency. I have taken d 3 injection. Now my d 3 is 34 level. I am getting suffocation feeling. Inspire of taking menopause there was no relief. Doc has now prescribed Anxozap for 15 days. Can u pls advise some medicine for immediate relief from suffocation/ shallow breathing .
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, the reason for premature menopause, might not be the defeciency of vit D3, now the suffocation might be due to chest infection, or gastric hyperacidity. I advise you to consult a physitian for diagnosis and treatment.
I to my patient with such symptoms prescribe omeprazole, domperidone, and antacid gel, and alprazolam. for first line treatment. If any thing is found in the lungs, some antibiotic. Thank you.
Answered: Tue, 6 Aug 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor